# SDR ASAA2020012733961

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,204 hours, 11,231 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE SAT COMMUNICATION. TRIED MULTIPLE TIMES TO TRANSMIT AND RECEIVE SATCOM ON CAPTAIN'S SIDE AND FIRST OFFICER'S COMM PANEL ON SAT 1 AND SAT 2. DISPATCH COULD HEAR OUR TRANSMISSION WHILE DISPATCH COULDN'T RECEIVE (HEAR) OUR TRANSMISSION. GROUNDED - YES. ACCOMPLISHED B737-800 AMM 23-15-00-730-801 "SATCOM COMMUNICATION SYSTEM TEST", CONTACTED DISPATCH, OPS CK NORMAL.
